[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPk] New infusion sites - High BG's

>A few times when I have changed my infusion set I have suddenly (within 3
hrs) experienced very high BG's - have given extra boluses and then after
about 5-6 hours my BG's have got back to normal - and been fine from then
on.  I always check tubing, site etc at the time.  What I am wondering is
this is typical of an area with poor absorption?

If you're not giving the right prime to the set after you insert it, that
could be causing the problem.  I know it's 1 unit for the silhouette (sp?),
and I think it's 1.5 units for the other.  I know you probably do do this,
but I thought I'd mention it because I've forgot to do it once or twice.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml